BibTeX record: journals/mcm/SonmezC10

download as .bib file

@article{DBLP:journals/mcm/SonmezC10,
  author    = {Ayse S{\"{o}}nmez and
               H{\"{u}}seyin {\c{C}}akalli},
  title     = {Cone normed spaces and weighted means},
  journal   = {Mathematical and Computer Modelling},
  year      = {2010},
  volume    = {52},
  number    = {9-10},
  pages     = {1660--1666},
  url       = {http://dx.doi.org/10.1016/j.mcm.2010.06.032},
  doi       = {10.1016/j.mcm.2010.06.032},
  timestamp = {Fri, 24 Oct 2014 18:54:43 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mcm/SonmezC10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}